It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


All I can say is there are lots of posts on here where people have been through the same or are currently right in the middle of trying to quit. You are so young....that definitely helps. You bounce back quicker.

There is really no magic bullet for withdrawl. I think tapering down as low as possible and then jumping off cold turkey is best. This is what I did. But..it is different for everyone and you'll get other opinions. To manage symptoms most people use over the counter aids and just hunker down for a few days to get through it. Advil, Immodium, Vitamins, Fluids, Hot Baths...read through some of the other posts on this issue.

As far as what you are doing to your body, the Tylenol in Lortab can certainly harm your liver in the quantities you are using. The best way to find out if you have any problem is the see a doctor and be honest about the problem. If you find a good physician sometimes they can help with the detox process as well. The fact that you are vomiting and loosing weight when you take the pills does not sound good..it certainly isn't healthy. Probably the pills causing this. I remember I used to have times if I took too much at once I would get very sick...that was toward the end of my using. You reach a point where you keep chasing that high and you never get it back. Trust me..it doesn't get better.

After a while the pills don't work the same anymore..sounds like you are finding that out. Either you escalate and use more or stronger drugs, you overdose, you remain a slave to the little amber bottle or you make up your mind to stop. You are willing to go to any lengths to get and use your drug, ask yourself if you are willing to go to any lengths to stop.





All times are GMT -7. The time now is 06:09 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!